Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I was prescribed Dilantin two years ago, after I had brain surgery to remove the tumor that was causing me to have seizures. The whole time I’ve been on this medication, even though I’ve been seizure-free, I’ve been experiencing side effects, depression being worst of them all. over the last week I also started noticing my neck lymph nodes enlarged and became painful, so I called my neurologist for an appointment. In a short conversation we had, he mentioned the possibility of switching me over to Tegretol, but reading all of the boxed warnings and possible side effects, I’m not sure it would be worth the risk to switch from Dilantin to Tegretol.

Loading...

Hello,

I was on Dilantin when I was first diagnosed with epilepsy more than 15 years ago and the reason my neurologist switched me to levetiracetam (Keppra) was that my lymph nodes were getting swollen and painful.

This is the one of more serious side effects of Dilantin, so it's no surprise your neurologist wants to switch you to different medication. But, as far as Tegretol is concerned, keep in mind that different people react differently, so no one can say for sure you'll have these side effects.

Reply

Loading...